Valid sequential inference on probability forecast performance

Henzi, Alexander; Ziegel, Johanna F. (2022). Valid sequential inference on probability forecast performance. Biometrika, 109(3), pp. 647-663. Oxford University Press 10.1093/biomet/asab047

[img]
Preview
Text
HenziZiegel2021.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (508kB) | Preview
[img]
Preview
Text
eprob.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (794kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Henzi, Alexander and Ziegel, Johanna F.

Subjects:

500 Science > 510 Mathematics

ISSN:

0006-3444

Publisher:

Oxford University Press

Language:

English

Submitter:

Johanna Fasciati-Ziegel

Date Deposited:

28 Mar 2022 16:01

Last Modified:

05 Dec 2022 16:13

Publisher DOI:

10.1093/biomet/asab047

BORIS DOI:

10.48350/166789

URI:

https://boris.unibe.ch/id/eprint/166789

Actions (login required)

Edit item Edit item
Provide Feedback